2009-2015 ©
             ข้อมูลการเผยแพร่ผลงาน
การเผยแพร่ในรูปของบทความวารสารทางวิชาการ
ชื่อบทความ A NECESSARY CONDITION FOR LOWER FINITE-TIME RUIN PROBABILITY UNDER XL- REINSURANCE IN DISCRETE-TIME RISK PROCESSES WITH EXPONENTIAL CLAIMS 
วัน/เดือน/ปี ที่ได้ตอบรับ 12 พฤศจิกายน 2557 
วารสาร
     ชื่อวารสาร Far East Journal of Mathematical Sciences (FJMS) 
     มาตรฐานของวารสาร SCOPUS 
     หน่วยงานเจ้าของวารสาร University of Allahabad 
     ISBN/ISSN 0972-0871 
     ปีที่  
     ฉบับที่
     เดือน December
     ปี พ.ศ. ที่พิมพ์ 2557 
     หน้า 133-142 
     บทคัดย่อ In this paper, we consider the discrete-time risk process in insurance in the case of excess-of-loss (XL-reinsurance) as the following: U_n (u,b)=u+nc(b)-∑_(k=1)^n min{b,Y_k } ,n=1,2,3 where {Y_n: n\in \mathbb{N}} is an independent and identically distributed claim process such that Y_n is a random variable indicating claim severity at time n, c(b) is a net income rate for one unit time with the retention level b of XL-reinsurance, and u>= is an initial capital. We obtain a necessary condition for reducing the finite-time ruin probability in the case of Y_n has an exponential distribution and c(b) is calculated by the expected value principle. To illustrate these results some numerical examples are included. 
     คำสำคัญ insurance, XL-reinsurance, risk process, ruin probability. 
ผู้เขียน
565020043-6 น.ส. วีณากร เอี่ยวสานุรักษ์ [ผู้เขียนหลัก]
คณะวิทยาศาสตร์ ปริญญาโท ภาคปกติ

การประเมินบทความ มีผู้ประเมินอิสระ 
สถานภาพการเผยแพร่ ตีพิมพ์แล้ว 
วารสารมีการเผยแพร่ในระดับ นานาชาติ 
citation ไม่มี 
เป็นส่วนหนึ่งของวิทยานิพนธ์ เป็น 
แนบไฟล์
Citation 0